Advertisement

Der Pneumologe

, Volume 4, Issue 3, pp 201–212 | Cite as

Arzneimittelinduzierte Lungenerkrankungen

  • D. Ukena
CME Weiterbildung • Zertifizierte Fortbildung
  • 281 Downloads

Zusammenfassung

Von mehr als 350 Medikamenten ist bekannt, dass sie zu unerwünschten Wirkungen an Lunge, Bronchien und den benachbarten Strukturen des Thorax führen können. Dementsprechend ist das Spektrum der pathologischen Veränderungen. Leitsymptome sind häufig eine unter Belastung neu aufgetretene Dyspnoe und ein in der Regel trockener Husten. Die weiterführende Diagnostik beinhaltet eine erweiterte Lungenfunktionsprüfung inklusive Diffusionskapazitätsbestimmung, ein hochauflösendes Computertomogramm und eine Bronchoskopie mit bronchoalveolärer Lavage. Es gibt keine für ein definiertes Medikament spezifische pathologische Änderung. Im Zweifelsfall muss das potenziell pneumotoxische Medikament abgesetzt werden. Bei erheblicher funktioneller Beeinträchtigung wird ein Therapieversuch mit systemischen Kortikosteroiden eingeleitet.

Schlüsselwörter:

Arzneimittelinduzierte Lungenveränderungen Unerwünschte Arzneimittelwirkungen Interstitielle Lungenerkrankung Dyspnoe Bronchoskopie 

Drug-induced pulmonary diseases

Abstract

It is well-known that more than 350 drugs can cause unwanted effects in the lungs, bronchi, and neighboring structures of the thorax with a corresponding spectrum of pathological changes. Cardinal symptoms are often new onset of dyspnea on exertion and a cough that is usually dry. Further diagnostic work-up includes comprehensive pulmonary function testing with determination of diffusing capacity, high-resolution computed tomography, and bronchoscopy with bronchoalveolar lavage. There is no specific pathological alteration for a defined drug. In case of doubt the potentially pneumotoxic drug should be discontinued. An attempt should be made to treat severely compromised lung function with systemic corticosteroids.

Keywords

Drug-induced lung changes Unwanted drug effects Interstitial lung disease Dyspnea Bronchoscopy 

Notes

Interessenkonflikt

Es besteht kein Interessenkonflikt. Der korrespondierende Autor versichert, dass keine Verbindungen mit einer Firma, deren Produkt in dem Artikel genannt ist, oder einer Firma, die ein Konkurrenzprodukt vertreibt, bestehen. Die Präsentation des Themas ist unabhängig und die Darstellung der Inhalte produktneutral.

Literatur

  1. 1.
    Alarcon GS, Kremer JM, Macaluso M et al. (1997) Risk factors for methotrexate-induced lung injury in patients with rheumatoid arthritis. A multicenter, case-control study. Methotrexate-Lung Study Group. Ann Intern Med 127: 356–364PubMedGoogle Scholar
  2. 2.
    Balk RA (2007) Methotrexate-induced lung injury. http://www.uptodate.com
  3. 3.
    Camus P, Bonniaud P, Fanton A et al. (2004) Drug-induced and iatrogenic infiltrative lung disease. Clin Chest Med 25: 479–519CrossRefPubMedGoogle Scholar
  4. 4.
    Camus Ph, Foucher P, Bonniaud Ph, Ask K (2001) Drug-induced infiltrative lung disease. Eur Respir J [Suppl 32] 18: 93s–100sGoogle Scholar
  5. 5.
    Chan ED, King TE (2007) Pulmonary disease induced by cardiovascular drugs. http://www.uptodate.com
  6. 6.
    Chan ED, King TE (2007) Amiodarone pulmonary toxicity. http://www.uptodate.com
  7. 7.
    Cooper JAD, White DA, Matthay RA (1986) Drug-induced pulmonary disease. Part I: Cytotoxic drugs. Part II: Noncytotoxic drugs. Am Rev Respir Dis 133: 321–340; 488–505PubMedGoogle Scholar
  8. 8.
    Endoh Y, Hanai R, Uto K et al. (2000) KL-6 as a potential new marker for amiodarone-induced pulmonary toxicity. Am J Cardiol 86: 229–231CrossRefPubMedGoogle Scholar
  9. 9.
    Gomez-Reino JJ, Carmona L, Valverde VR et al. (2003) Treatment of rheumatoid arthritis with tumor necrosis factor inhibitors may predispose to significant increase in tuberculosis risk: a multicenter active-surveillance report. Arthritis Rheum 48: 2122–2127CrossRefPubMedGoogle Scholar
  10. 10.
    Heisel A, Berg M, Stopp M et al. (1997) Amiodaroninduzierte Lungenveränderungen. Med Klinik [Suppl V] 92: 33–36Google Scholar
  11. 11.
    Hilliquin P, Renoux M, Perrot S et al. (1996) Occurrence of pulmonary complications during methotrexate therapy in rheumatoid arthritis. Br J Rheumatol 35: 441–445CrossRefPubMedGoogle Scholar
  12. 12.
    Keane J, Gershon S, Wise RP et al. (2001) Tuberculosis associated with infliximab, a tumor necrosis factor alpha-neutralizing agent. N Engl J Med 345: 1098–1104CrossRefPubMedGoogle Scholar
  13. 13.
    King TE (2007) Taxane-induced pulmonary toxicity. http://www.uptodate.com
  14. 14.
    Lake FR (2007) Drug-induced lung disease in rheumatoid arthritis. http://www.uptodate.com
  15. 15.
    Lasky JA, Ortiz L (2007) Bleomycin-induced lung injury. http://www.uptodate.com
  16. 16.
    Martin WJ, Rosenow EC (1988) Amiodarone pulmonary toxicity. Recognition and pathogenesis (Part 1+Part 2). Chest 93: 1067–1075; 1242–1248PubMedGoogle Scholar
  17. 17.
    Müller KM, Einsfelder BM (2006) Therapiebedingte Lungenveränderungen. Pathologe 27: 19–26CrossRefPubMedGoogle Scholar
  18. 18.
    Provencher S, Herve P, Jais X et al. (2006) Deleterious effects of beta-blockers on exercise capacity and hemodynamics in patients with portopulmonary hypertension. Gastroenterology 130: 120.6CrossRefPubMedGoogle Scholar
  19. 19.
    Rosenow EC, Myers JL, Swensen SJ, Pisani RJ (1992) Drug-induced pulmonary disease. An update. Chest 102: 239–250PubMedGoogle Scholar
  20. 20.
    Salpeter SS, Ormiston T, Salpeter S (2002) Cardioselective beta-blockers for chronic obstructive pulmonary disease. Cochrane Database Syst Rev 2002: CD003566Google Scholar
  21. 21.
    Searles G, McKendry RJ (1987) Methotrexate pneumonitis in rheumatoid arthritis: potential risk factors. Four case reports and a review of the literature. J Rheumatol 14: 1164–1171PubMedGoogle Scholar
  22. 22.
    Specks U (2007) Cyclophosphamide pulmonary toxicity. http://www.uptodate.com
  23. 23.
    Totoritis MC, Tan EM, McNally EM et al. (1988) Association of antibody to histone complex H2A-H2B with symptomatic procainamide-induced lupus. N Engl J Med 318: 1431–1436PubMedGoogle Scholar
  24. 24.
    Woude H van der, Zaagsma J, Postma DS et al. (2005) Detrimental effects of β-blockers in COPD. Chest 127: 818–824CrossRefPubMedGoogle Scholar
  25. 25.
    Zeeuw J de, Schuhmacher J, Schultze-Werninghaus G, Gillissen AG (2007) Nitrofurantoin-induced pulmonary injury. http://www.uptodate.com

Copyright information

© Springer Medizin Verlag 2007

Authors and Affiliations

  1. 1.Klinik für Pneumologie und BeatmungsmedizinInterdisziplinäres LungenzentrumBremenDeutschland

Personalised recommendations